MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Pain (1994); Swelling (2091); Complaint, Ill-Defined (2331); Post Operative Wound Infection (2446); Fluid Discharge (2686); Insufficient Information (4580)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 3889-28, lot #: va1xg3s, implanted: (b)(6) 2019, explanted: (b)(6) 2019, product type: lead.Product id: 357501, lot #: 60118683, product type: screening device.Product id: 357625, lot #: 668990001, product type: screening device.Product id: 357625, lot #: 668990001, product type: screening device.Other relevant device(s) are: product id: 3889-28, serial/lot #: (b)(4), ubd: 17-jan-2023, udi #: (b)(4).Product id: 357625, serial/lot #: (b)(4), ubd: 17-jan-2023, udi #: (b)(4).Date of event: date is approximate with month/year validity.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative (rep) regarding a stage 1 trial patient.It was reported that an infection developed approximately 1 week following the start of stage 1.It was noted that stage 1 was performed via sterile surgery.The patient called the office on monday, 2019-apr-22 stating that their incision had become stiff on (b)(6) 2019 and the patient applied a heating pad, which had made it feel better.On monday morning, the patient¿s incision had been red, very painful and had started the day before.The patient stated their incision had been oozing red/yellowish fluid after the procedure and they had changed their dressing at home.It was noted the patient denied fever.The patient was then brought into the office on (b)(6) 2019 and it was red, swollen around the incision and yellow crusty inside the exit hole of the extension.It was decided that the patient had become infected/developed an infection at the connection site and the exit site of the percutaneous extensions, and they were scheduled for surgery on the same day for removal of the device.It was noted the patient had reported that their incision had been oozing and that they and their spouse had changed the dressing at home a few times.The actions and interventions taken were that the device had been removed in the operating room and the lead, the percutaneous extension and the boot were sent to the hospital lab for analysis.The pocket site had been swabbed and sent for a culture.It was noted the issue had been resolved at the time of the report.There were no further complications reported.
 
Additional Manufacturer Narrative
Continuation of d11: product id 3889-28 lot# va1xg3s serial# implanted:(b)(6) 2019, explanted: (b)(6) 2019.Product type lead product id 357501 lot# 60118683 serial# implanted: explanted: product type screening device product id 357625 lot# 668990001 serial# implanted: explanted: product type screening device product id 357625 lot# 668990001 serial# implanted: explanted: product type screening device medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from health care physician (hcp) via a manufacturer representative (rep).The rep reported that the patient was alive and their infection had been resolved in response to the inquiry of clarification for patient outcome.The rep noted that the patient had been rescheduled for the interstim implant on june 14, and indicated they would be doing their implant with tyrx.The rep stated the hcp and anp were privy to all of this reported information.There were no further complications reported.
 
Additional Manufacturer Narrative
Continuation of d10 correction - product id: 357625 changed to the following: product id: 3550-05; product type: accessory; product id: 3550-05; product type: accessory.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key8614277
Report Number3004593495-2019-00463
Device Sequence Number2010988
Product Code EZW
UDI-Device Identifier00643169968783
UDI-Public00643169968783
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer06/01/2019
05/26/2021
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/06/2019
05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."; "SEE H10."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight114